Alert archive / Minnesota / River Flood Warnings in 2010
River Flood Warning 31, NWS Twin Cities, MN
NWS Twin Cities, MN issued this river flood warning at Sep 3, 2010, 11:19 AM CDT for Redwood County, Minnesota. It took effect at Sep 6, 2010, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 3, 2010, 11:19 AM CDT (16:19 UTC)
- In effect from
- Sep 6, 2010, 1:00 AM CDT
- Expired
- Sep 5, 2010, 10:08 AM CDT
- In force
- Issued by
- NWS Twin Cities, MN
- Flood severity
- Minor
County Redwood County, MN
The radar
The Minneapolis radar (KMPX), 142 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Redwood River at Redwood Falls (RWDM5). The gauge peaked at 4.64 ft at Sep 6, 2010, 7:00 AM CDT.
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 15 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05316500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
297 WGUS43 KMPX 031619 FLWMPX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1119 AM CDT FRI SEP 3 2010 ...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MINNESOTA... REDWOOD RIVER NEAR REDWOOD FALLS AFFECTING REDWOOD COUNTY MINNESOTA RIVER AT NEW ULM AFFECTING BLUE EARTH...BROWN AND NICOLLET COUNTIES .HEAVY RAINFALL OCCURRED IN THE UPPER MINNESOTA...COTTOWWOOD AND REDWOOD FALLS RIVER BASIN WEDNESDAY NIGHT AND INTO EARLY THURSDAY MORNING. RAINFALL AMOUNTS AVERAGED BETWEEN 2.5 TO 4 INCHES WITH SEVERAL LOCATIONS RECEIVING AROUND 5 INCHES. THIS RAIN WILL LEAD TO RISES ON BOTH THE REDWOOD FALLS RIVER AS WELL AS THE MINNESOTA. FOR THE REDWOOD FALLS RIVER AT REDWOOD FALLS...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE ON SATURDAY. FOR THE MINNESOTA RIVER AT NEW ULM...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TUESDAY NIGHT. THE WEEKEND LOOKS DRY...HOWEVER WE ARE EXPECTING ANOTHER SYSTEM TO IMPACT THE AREA ON MONDAY. AT THIS POINT...THE MAIN FOCUS FOR RAIN WILL BE ACROSS NORTHERN MINNESOTA. SO SIGNIFICANT IMPACTS TO THE REDWOOD FALLS AND UPPER MINNESOTA BASINS ARE NOT EXPECTED AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && MNC127-042219- /O.NEW.KMPX.FL.W.0031.100904T1851Z-100910T1500Z/ /RWDM5.1.ER.100904T1851Z.100906T0600Z.100909T2100Z.NO/ 1119 AM CDT FRI SEP 3 2010 THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A * FLOOD WARNING FOR THE REDWOOD RIVER NEAR REDWOOD FALLS. * FROM SATURDAY AFTERNOON TO FRIDAY SEPTEMBER 10. * AT 7:00 AM FRIDAY THE STAGE WAS 4.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 8.3 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.3 FEET ON MAR 31 2002. $$ MNC013-015-103-042219- /O.NEW.KMPX.FL.W.0032.100908T0200Z-000000T0000Z/ /NULM5.1.ER.100908T0200Z.100909T1200Z.000000T0000Z.NO/ 1119 AM CDT FRI SEP 3 2010 THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A * FLOOD WARNING FOR THE MINNESOTA RIVER AT NEW ULM. * FROM TUESDAY EVENING UNTIL FURTHER NOTICE. * AT 7:25 AM FRIDAY THE STAGE WAS 790.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 796.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 797.5 FEET BY THURSDAY MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 797.6 FEET ON MAR 19 1971. $$
3 follow-up statements
907 WGUS83 KMPX 041623 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1122 AM CDT SAT SEP 4 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA... REDWOOD RIVER NEAR REDWOOD FALLS AFFECTING REDWOOD COUNTY MINNESOTA RIVER AT NEW ULM AFFECTING BLUE EARTH...BROWN AND NICOLLET COUNTIES .OVERVIEW... DRY CONDITIONS WILL PERSIST INTO SUNDAY ACROSS THE WARNED AREA. REDWOOD FALLS IS EXPECTED TO CREST ON MONDAY AND SLOWLY FALL TO BELOW FLOOD STAGE BY THURSDAY...WHILE RIVER LEVELS AT NEW ULM ARE FORECASTED TO CREST ON FRIDAY...AND SLOWLY FALL THEREAFTER. ALTHOUGH A NEW STORM SYSTEM WILL BRING ADDITIONAL RAINS TO THE REGION ON MONDAY AND MONDAY NIGHT...MOST OF THE MODERATE TO HEAVY RAINFALL WILL OCCUR OVER NORTHERN MINNESOTA. TEMPERATURES WILL CLIMB INTO THE MID 70S ON SUNDAY...AND INTO THE MID 70S TO NEAR 80 ON MONDAY...SLIGHTLY IMPROVING EVAPORATION TRENDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && MNC127-052222- /O.EXT.KMPX.FL.W.0031.100905T0824Z-100909T2100Z/ /RWDM5.1.ER.100905T0824Z.100906T1800Z.100909T0300Z.NO/ 1122 AM CDT SAT SEP 4 2010 THE FLOOD WARNING CONTINUES FOR THE REDWOOD RIVER NEAR REDWOOD FALLS. * AT 7:00 AM SATURDAY THE STAGE WAS 4.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 7.7 FEET BY EARLY AFTERNOON ON MONDAY . THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT. * IMPACT...AT 6.0 FEET...LOW LYING AREAS AND SOME ROADS ALONG THE RIVER BEGIN TO EXPERIENCE FLOODING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.3 FEET ON MAR 31 2002. $$ MNC013-015-103-052222- /O.EXT.KMPX.FL.W.0032.100910T0000Z-100912T1200Z/ /NULM5.1.ER.100910T0000Z.100910T0600Z.100911T0000Z.NO/ 1122 AM CDT SAT SEP 4 2010 THE FLOOD WARNING CONTINUES FOR THE MINNESOTA RIVER AT NEW ULM. * AT 7:25 AM SATURDAY THE STAGE WAS 791.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 796.0 FEET. * FORECAST...RISE TO FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO NEAR 796.1 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. * IMPACT...AT 795.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE ACCESS ROADS IN THE FLOODPLAIN. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 797.6 FEET ON MAR 19 1971. $$
231 WGUS83 KMPX 050032 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 732 PM CDT SAT SEP 4 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MINNESOTA... MINNESOTA RIVER AT NEW ULM AFFECTING BLUE EARTH...BROWN AND NICOLLET COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA... REDWOOD RIVER NEAR REDWOOD FALLS AFFECTING REDWOOD COUNTY .OVERVIEW... THE MINNESOTA RIVER AT NEW ULM WILL NOT REACH FLOOD STAGE GIVEN THE PRESENT RIVER CONDITIONS THE REDWOOD RIVER AT REDWOOD FALLS WILL RISE SLIGHTLY ABOVE FLOOD STAGE MONDAY MORNING AND WILL GRADUALLY DROP BELOW FLOOD STAGE TUESDAY MORNING PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && MNC127-060632- /O.EXT.KMPX.FL.W.0031.100906T0600Z-100908T0300Z/ /RWDM5.1.ER.100906T0600Z.100906T1200Z.100907T0900Z.NO/ 732 PM CDT SAT SEP 4 2010 THE FLOOD WARNING CONTINUES FOR THE REDWOOD RIVER NEAR REDWOOD FALLS. * AT 3:00 PM SATURDAY THE STAGE WAS 4.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 6.2 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 6.0 FEET...LOW LYING AREAS AND SOME ROADS ALONG THE RIVER BEGIN TO EXPERIENCE FLOODING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 4.6 FEET ON MAR 24 2009. $$ MNC013-015-103-050102- /O.CAN.KMPX.FL.W.0032.000000T0000Z-100912T1200Z/ /NULM5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 732 PM CDT SAT SEP 4 2010 THE FLOOD WARNING IS CANCELLED FOR THE MINNESOTA RIVER AT NEW ULM. * AT 3:33 PM SATURDAY THE STAGE WAS 791.3 FEET. * FLOOD STAGE IS 796.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 795.1 FEET EARLY FRIDAY MORNING. * IMPACT...AT 795.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE ACCESS ROADS IN THE FLOODPLAIN. $$
749 WGUS83 KMPX 051508 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1008 AM CDT SUN SEP 5 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MINNESOTA... REDWOOD RIVER NEAR REDWOOD FALLS AFFECTING REDWOOD COUNTY .OVERVIEW... THE REDWOOD RIVER AT REDWOOD FALLS WILL NOT REACH FLOOD STAGE GIVEN THE PRESENT RIVER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && MNC127-051538- /O.CAN.KMPX.FL.W.0031.000000T0000Z-100908T0300Z/ /RWDM5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1008 AM CDT SUN SEP 5 2010 THE FLOOD WARNING IS CANCELLED FOR THE REDWOOD RIVER NEAR REDWOOD FALLS. * AT 7:00 AM SUNDAY THE STAGE WAS 4.6 FEET. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 5.4 FEET EARLY WEDNESDAY MORNING. * IMPACT...AT 6.0 FEET...LOW LYING AREAS AND SOME ROADS ALONG THE RIVER BEGIN TO EXPERIENCE FLOODING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 4.6 FEET ON MAR 24 2009. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this river flood warning went out at Sep 3, 5:50 AM CDT, 5 hours 29 minutes earlier.
Area forecast discussion, Sep 3, 5:50 AM CDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
550 AM CDT FRI SEP 3 2010
.DISCUSSION...ISSUED 331 AM CDT FRI SEP 3 2010
THE DAY AHEAD WILL BE A WINDY ONE AS A LOW PRESSURE SYSTEM OVER LAKE
SUPERIOR DEEPENS WHILE MOVING SLOWLY NORTHEAST. VERY CYCLONIC FLOW
ACROSS THE CWA TODAY WITH 850MB WINDS PROGGED TO INCREASE TO AROUND
50 KNOTS FROM 12Z TO 18Z ACROSS WESTERN AND SOUTHERN MN. GUIDANCE
NOT VERY SUPPORTIVE OF STRONG WINDS TODAY BUT VERTICAL PROFILES FROM
THE RUC/NAM/GFS PAINT A DIFFERENT PICTURE WITH 30 KNOT WINDS AT
200-300 FEET ABOVE THE SURFACE AT KRWF AND KFRM. WINDS ARE ALIGNED
IN THE VERTICAL WITH TOP OF THE CHANNEL MOMENTUM PEAKING OUT NEAR 45
KNOTS. LAPSE RATES ARE STEEP ACROSS OUR WESTERN AND SOUTHERN CWA
WHERE LESS CLOUD COVER IS EXPECTED. THEREFORE...HAVE ISSUED A WIND
ADVISORY TODAY FROM WEST CENTRAL INTO SOUTH CENTRAL MN. AREAS OF MN
TO THE NORTH AND EAST OF THE ADVISORY WILL HAVE TO BE WATCHED BUT
WITH CLOUD COVER EXPECTED TO BE MORE EXTENSIVE...MIXING SHOULD BE
LESS WITH WINDS MORE IN THE 20 TO 30 MPH RANGE.
SOME SHOWERS FORECAST FOR AREAS OF FAR EASTERN MN AND WEST CENTRAL
WI TODAY AS THE LOW/MID LEVEL COLD POCKET/TROUGH MOVES THROUGH DURING
THE LATE MORNING AND EARLY AFTERNOON HOURS. PRETTY MUCH ENDED UP
WITH SREF PROBABILITIES OF 20 TO 40 PERCENT FROM WEST TO EAST.
TRIMMED BACK HIGHS A LITTLE TODAY OVER MOS AS MIX DOWN HIGHS WERE
QUITE LOW.
CONDITIONS IMPROVING TONIGHT AS HIGH PRESSURE BUILDS IN FROM THE
WEST. THIS WILL LEAD TO A VERY PLEASANT SATURDAY/SATURDAY NIGHT AS
THE HIGH MOVES ACROSS THE FA.
THINGS BEGIN TO CHANGE ON SUNDAY AS LOW PRESSURE BEGINS TO DEVELOP
OVER THE CENTRAL PLAINS. WARM ADVECTION WILL GET UNDERWAY AND BY
SUNDAY NIGHT MID LEVEL FRONTOGENESIS AND ELEVATED INSTABILITY ARE
SPREADING INTO SOUTHERN MN. AS A RESULT...ADDED SOME SMALL POPS
SUNDAY NIGHT ACROSS WEST CENTRAL INTO SOUTH CENTRAL MN.
MONDAY LOOKING TO BE AN ACTIVE WEATHER DAY AS THE AFOREMENTIONED
LOW PRESSURE SYSTEM MOVES INTO MN DURING THE DAY. A WARM FRONT
WILL BE MOVING NORTHWARD DURING THE MORNING ACROSS SOUTHERN AREAS
OF THE STATE WITH A COLD FRONT SWEEPING ACROSS SOUTHWEST AND SOUTH
CENTRAL AREAS OF MN DURING THE AFTERNOON. CURRENT SEVERE WEATHER
PARAMETERS FROM THE GEM AND ECMWF LOOK PRETTY GOOD FOR THE SOUTH
HALF OF MN. THIS SYSTEM SHOULD CLEAR THE AREA BY LATE TUESDAY WITH
HIGH PRESSURE BUILDING IN FOR WEDNESDAY. IT LOOKS LIKE ANOTHER
STRONG LOW PRESSURE SYSTEM COULD BE MOVING IN LATE NEXT
WEEK/WEEKEND.
&&
.AVIATION... /12Z TAF ISSUANCE/
CIRCULATION AROUND A LOW PRESSURE AREA NORTH OF THE GREAT
LAKES...WILL CONTINUE TO SPREAD CLOUDS OVER THE EASTERN TWO THIRDS
MN AND WISCONSIN TDA. CLOUD HEIGHTS WILL VARY WIDELY...RANGING FROM
2000-5000 FEET AGL ALONG WITH ISOLD -SHRA...MAINLY EAST OF A LINE
FROM KSTC...KMSP TO KFBL. SCATTERED TO BROKEN CLOUDS ROUGHLY
BETWEEN 3000-5000 FEET EXPECTED OVER SOUTHWEST MN. GUSTY NORTHWEST
WINDS OF 25-35 KNOTS WILL BE FACTOR. AS THE SFC RIDGE BUILD OVER
THE TAF SITES LATER TODAY AND TONIGHT...EXPECT WINDS TO DIMINISH TO
UNER 10 KNOTS BY MIDNIGHT. THERE COULD BE SOME PATCHY FOG IN LOW
LYING AREAS...ESPECIALLY OVER THE SOUTHERN MN...WHERE THE GROUND
REMAINS VERY MOIST. OUTLOOK FOR SATURDAY...VFR CONDS WITH LIGHT
NORTHWEST WINDS.
KMSP...OCNL MARGINAL VFR CONDS THIS MORNING...WITH CEILING ROUGHLY
BETWEEN 2500-3500 FEET AGL. CEILING LIFTING AROUND 3500-5000 FEET
AGL THIS AFTN. NW WINDS 20-30 KNOTS WITH GUST TO 38 KNOTS AT
TIMES. CONDS IMPROVING AS HI PRES RIDGE BUILDS OVER THE AREA LATER
TODAY AND TONIGHT.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND ADVISORY FROM 8 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON
FOR BLUE EARTH-BROWN-CHIPPEWA-FARIBAULT-FREEBORN-LAC QUI
PARLE-LE SUEUR-MARTIN-NICOLLET-REDWOOD-RENVILLE-SIBLEY-
STEELE-WASECA-WATONWAN-YELLOW MEDICINE.
WI...NONE.
&&
RAH/JMHazardous weather outlook, Sep 3, 3:47 AM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 347 AM CDT FRI SEP 3 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 040900- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 347 AM CDT FRI SEP 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT IT WILL BE QUITE WINDY ACROSS THE REGION TODAY AS A STRONG LOW PRESSURE SYSTEM OVER LAKE SUPERIOR MOVES SLOWLY NORTHEAST. A WIND ADVISORY COVERS WEST CENTRAL THROUGH SOUTH CENTRAL MINNESOTA WHERE NORTHWEST WINDS OF 30 TO 35 MPH ARE EXPECTED ALONG WITH GUSTS TO 45 MPH. WINDS ELSEWHERE ACROSS THE OUTLOOK AREA WILL BE IN THE 20 TO 30 MPH RANGE WITH GUSTS TO 40 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A LOW PRESSURE SYSTEM WILL DEVELOP OVER THE CENTRAL PLAINS ON SUNDAY AND THEN MOVE INTO MINNESOTA ON MONDAY. THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN MINNESOTA SUNDAY NIGHT AND ACROSS ALL OF THE OUTLOOK AREA ON MONDAY. A FEW OF THE STORMS COULD BE SEVERE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 2:53 AM CDT | Wind Advisory | MPX | Blue Earth, Brown, Chippewa, Faribault, Freeborn, Lac qui Parle and 10 more | 14 hr |
| Sep 3, 11:19 AM CDT | River Flood Warning | MPX | Blue Earth, Brown, Nicollet | 32 hr |
Nearby
River Flood Warnings in Minnesota, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.